# SDR HNAA0700048

- Difficulty date: March 18, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 47,608 hours, 52,951 cycles
- Engine: Pwa PW120
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 FUEL FILTER BYPASS CAUTION LIGHT ILLUMINATED AFTER TAKEOFF.  INSPECTED WIRE HARNESS NO DEFECT NOTED.  INSPECTED AND REPLACED THE HP FUEL FILTER.  INSPECTED AND CLEANED THE L/P FUEL FILTER.  RAN AIRCRAFT AT POWER SETTINGS, NO DEFECT NOTED.
